# SDR PLGA990312A

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N747BA
- Make and model: Saab SF340A
- Aircraft serial: 340A148
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assembly
- Part number: 50104882
- Condition: Dragging
- Location: Nr 4
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

BOS - FLT 6263 - TAKEOFF ABORTED WHEN THE AIRCRAFT PULLED TO THE RIGHT ON TAKEOFF ROLL.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE FOUND THE NR 4 BRAKE TO BE DRAGGING.  THE BRAKE ASSEMBLY WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  FURTHER INVESTIGATION REVEALED THE BRAKE WAS WITHIN WEAR LIMITS AND THE ANOMOLY COULD NOT BE DUPLICATED DURING AN AS RECEIVED INSPECTION OF THE BRAKE.  (M)
